# SDR SWAA2021081320236

- Difficulty date: January 30, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON NUTPLATE STRIP BS 847+3' RBL 18 UNDER TENSION STRAP WL 156 / DAMAGE EVALUATION ON ACB NUTPLATE STRAP BS847-853; RBL18. WAS FOUND TO BE OUT OF LIMITS. DUE TO NO SRM LIMITS GIVEN. PER SRM 51-10-02. REMOVED AND INSTALLED NEW NUTPLATE STRAP BS847-853; RBL18. PER DWG 146A0081; AND SRM 51-10-02 87713U 08FEB2020
